# SDR R61A201806040662

- Difficulty date: May 18, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17065378401
- Condition: Corroded
- Location: Frame 88
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON THE BRACKET LOCATED ON TOP OF THE WASTE BOX. REMOVED AND REPLACED BRACKET IAW E170 SRM 510-10-03, SRM 51-75-16, SRM 51-40-02 AND SRM 51-43-03.
